ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Balodi, M and Banerjee, A and Naolekar, A (2020) BV-operators and the secondary Hochschild complex. In: Comptes Rendus Mathematique, 358 (11-12). pp. 1239-1258.

Biswas, Indranil and Seshadri, Harish (2017) Quot schemes and Ricci semipositivity. In: Comptes Rendus Mathematique, 355 (5). pp. 577-581. ISSN 1631073X

Gadgil, Siddhartha (2011) The Goldman bracket characterizes homeomorphisms. In: Comptes Rendus Mathematique, 349 (23-24). pp. 1269-1272.

Seshadri, Harish and Verma, Kaushal (2006) A class of nonpositively curved Kähler manifolds biholomorphic to the unit ball in $C^n$. In: Comptes Rendus Mathematique, 342 (6). pp. 427-430.

This list was generated on Mon Jul 4 21:47:43 2022 IST.